# SDR AALA201909039015

- Difficulty date: August 13, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 16,592 hours, 7,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT DOOR CUT OUT LOWER SILL AT FR 68 AT S23R. REPAIRED LOWER SILL PER SRM 53-41-14-300-001 FIG 20101 PRINCIPLE 5.
